# SDR AALA971518

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Kick Web
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT LAV KICK WEB AT STATION 1176 AT ATTACH LUGS, OUTBOARD END.  REMOVED AND REPLACED LEFT AFT LAV KICK WEB PER SRM 51-10-1 PAGE 4.  (M)
